# SDR SWAA2015121447065

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 92,298 hours, 56,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819139
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WW WEB CEILING CRACKED AT BS 277, RBL 10.16 AFT INBD CORNER OF NLG EMER EXTENSION  SPRING BRACKET.  REPAIRED WEB IAW EA.
